# SDR UALA2013050703172

- Difficulty date: May 6, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 66,817 hours, 23,485 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 , A CHAFING GOUGE WAS FOUND AT THE LEFT I/B MAIN FLAP UPPER SURFACE APPROXIMATELY MFS 298 TO 300.
